Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4324
Title: An Agmon Douglis-Nirenberg type result for some non linear equations
Authors: Giachetti, D.
Schianchi, R.
Keywords: regularitydistributional solutionsnonlinear equations
Issue Date: 1999
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: D. Giachetti and R. Schianchi, "An Agmon Douglis-Nirenberg type result for some non linear equations", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 31 (1999), pp. 143-152.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
31 (1999)
Abstract: 
We consider local distributional solutions $u\,\epsilon\, W_{loc}^{1,r}\left(\Omega\right)$of
non linear elliptic equations of the type
\[
-divA\left(x,Du\right)=-div\, f\left(x\right)+g\left(x\right)
\]
and we prove that $u\,\epsilon\, W_{loc}^{2,r}\left(\Omega\right)$
when r is sufficiently close to 2 which is the exponent related to
the growth conditions of the operator (see assumptions (2) and (3)).
Type: Article
URI: http://hdl.handle.net/10077/4324
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.31 (1999)

Files in This Item:
File Description SizeFormat
GiachettiSchianchiRendMat31.pdf211.81 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

744
Last Week
10
Last month
checked on Sep 20, 2021

Download(s) 50

271
checked on Sep 20, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.